• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Medication and sw

#1
I've been getting migraines every month whilst on time off the month sorry if tmi!!
Went to the Docs today and they've changed my pill from a 21 day one to a 28 day one and have out me on migraine meds just hope it doesn't mess with my weigh loss anyone have any experience off meds whilst on sw ??

Thanks Lisa
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Crys

Full Member
#2
I've taken progesterone (designed to bring on * week, but also used in the pill) and had a tiny 0.5 gain, but after that it went back to normal. It shouldn't make much odds, but you really wont know til you try.

Good luck hon
 
#3
I take quiet a few meds take meds for high blood pressure, meds for that time of the month for migraine and saviour period pain, meds for IBS in a different forms medicine, tablets and dissolvable.
They either haven't affected my weight or I haven't let them affect my weight.
 


Similar threads